A note on relation between Azukawa isometries at one point and global biholomorphisms

2012
journal article
article
dc.abstract.enWe prove that under certain assumptions holomorphic functions which are Azukawa isometries at one point are in fact biholomorphisms.pl
dc.affiliationWydział Matematyki i Informatykipl
dc.contributor.authorZajęcka, Małgorzatapl
dc.date.accessioned2019-06-28T07:48:09Z
dc.date.available2019-06-28T07:48:09Z
dc.date.issued2012pl
dc.date.openaccess0
dc.description.accesstimew momencie opublikowania
dc.description.physical128-131pl
dc.description.versionostateczna wersja wydawcy
dc.description.volume50pl
dc.identifier.doi10.4467/20843828AM.12.010.1128pl
dc.identifier.eissn2084-3828pl
dc.identifier.issn0083-4386pl
dc.identifier.projectROD UJ / OPpl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/78184
dc.languageengpl
dc.language.containerengpl
dc.rightsDozwolony użytek utworów chronionych*
dc.rights.licenceOTHER
dc.rights.urihttp://ruj.uj.edu.pl/4dspace/License/copyright/licencja_copyright.pdf*
dc.share.typeotwarte czasopismo
dc.subtypeArticlepl
dc.titleA note on relation between Azukawa isometries at one point and global biholomorphismspl
dc.title.journalUniversitatis Iagellonicae Acta Mathematicapl
dc.typeJournalArticlepl
dspace.entity.typePublication
dc.abstract.enpl
We prove that under certain assumptions holomorphic functions which are Azukawa isometries at one point are in fact biholomorphisms.
dc.affiliationpl
Wydział Matematyki i Informatyki
dc.contributor.authorpl
Zajęcka, Małgorzata
dc.date.accessioned
2019-06-28T07:48:09Z
dc.date.available
2019-06-28T07:48:09Z
dc.date.issuedpl
2012
dc.date.openaccess
0
dc.description.accesstime
w momencie opublikowania
dc.description.physicalpl
128-131
dc.description.version
ostateczna wersja wydawcy
dc.description.volumepl
50
dc.identifier.doipl
10.4467/20843828AM.12.010.1128
dc.identifier.eissnpl
2084-3828
dc.identifier.issnpl
0083-4386
dc.identifier.projectpl
ROD UJ / OP
dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/78184
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Dozwolony użytek utworów chronionych
dc.rights.licence
OTHER
dc.rights.uri*
http://ruj.uj.edu.pl/4dspace/License/copyright/licencja_copyright.pdf
dc.share.type
otwarte czasopismo
dc.subtypepl
Article
dc.titlepl
A note on relation between Azukawa isometries at one point and global biholomorphisms
dc.title.journalpl
Universitatis Iagellonicae Acta Mathematica
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
2
Views per month
Downloads
zajecka_a_note_on_relation_between_2012.pdf
1